# SDR UIEA2023092900858

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 88,110 hours, 20,260 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Part serial: 0306
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RH WING ANTI-ICE EICAS MSG( T/S REF FIM 30-11 FT 803, R/R RELAY K414, NO HELP. R/R K1155 RELAY, NO HELP. R/R RH WING ANTI-ICE PRESSURE SWITCH REF AMM 30-11-04, NO HELP. RELAY R/R REF AMM 30-11-00. SEE ITEM 3 FOR WORK PERFORMED. LP 1627501 M3: PER MCC REQ, R/R RH WING WANTI-ICE VALVE. OPS TEST FAIL. REMOVED FOR BAD FROM STOCK VALVE REF AMM 30-11-02. SEE ITEM M4 FOR CORRECTIVE ACTION. LP 1627502 M4: INSTALLED RIGHT WING ANTI-ICE VALVE IAW B767 AMM 30-11-02. OPS CHECKS OK AT THIS TIME )
